Differential and Integral Equations

Domain walls dynamics in ferromagnetic nanowires

Gilles Carbou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We give here an overview of several papers concerning the domain walls dynamics in one-dimensional models of ferromagnetic nanowires. After justifying the one-dimensional models by asymptotic analysis, we first study configurations with one wall in an infinite wire, and we establish the stability of these configurations. In a second part, we prove that the same model in the case of a finite wire is irrelevant because the solution describing one wall is unstable. In addition, it cannot describe complex distributions of several walls located at arbitrary positions. In order to describe such situations, we use Carr and Pego's geometric method to obtain a metastability result for approximate solutions in a model taking into account the smallness of the exchange length.

Article information

Differential Integral Equations, Volume 26, Number 3/4 (2013), 201-236.

First available in Project Euclid: 5 February 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K55: Nonlinear parabolic equations 35Q60: PDEs in connection with optics and electromagnetic theory


Carbou, Gilles. Domain walls dynamics in ferromagnetic nanowires. Differential Integral Equations 26 (2013), no. 3/4, 201--236. https://projecteuclid.org/euclid.die/1360092823

Export citation